Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4325

Title: On the distribution of the time of the first exit from an interval and the value of a jump over the boundary for processes with independent increments and random walks
Authors: KADANKOVA, Tetyana
Kadankov, V.F.
Issue Date: 2005
Publisher: SPRINGER
Citation: Ukrainian mathematical journal, 57(10). p. 1359-1384
Abstract: For a homogeneous process with independent increments, we determine the integral transforms of the joint distribution of the first-exit time from an interval and the value of a jump of a process over the boundary at exit time and the joint distribution of the supremum, infimum, and value of the process.
URI: http://hdl.handle.net/1942/4325
DOI: 10.1007/s11253-006-0016-6
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.